# SDR FDEA201008223091

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA703710
- Condition: Cracked
- Location: Bs 348 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FWD AVIONICS COMPARTMENT STA 348 FRAME AT LONGERON 28 RT   FOUND CRACKED.  FUSELAGE - FWD AVIONICS COMPARTMENT STA 348, FRAME AT LONGERON 28 RT.  R & R IAW SRM 51-31-01, VOL II, REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
